Vol. 9, No. 4, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Peierls substitution for magnetic Bloch bands
773–811

Silvia Freund and Stefan Teufel

Dispersive estimates in $\mathbb{R}^3$ with threshold eigenstates and resonances
813–858

Marius Beceanu

Interior nodal sets of Steklov eigenfunctions on surfaces
859–880

Jiuyi Zhu

Some counterexamples to Sobolev regularity for degenerate Monge–Ampère equations
881–891

Connor Mooney

Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups
893–906

Huichi Huang

Resonance free regions for nontrapping manifolds with cusps
907–953

Kiril Datchev

Characterizing regularity of domains via the Riesz transforms on their boundaries
955–1018

Dorina Mitrea, Marius Mitrea and Joan Verdera